MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; CATHETER, OXIMETER, FIBEROPTIC

EDWARDS LIFESCIENCES HEMOSPHERE; CATHETER, OXIMETER, FIBEROPTIC
Model Number HEMOXSC100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include: dqk: computer, diagnostic, programmable qaq: adjunctive predictive cardiovascular indicator mud: oximeter, tissue saturation dxn: system, measurement, blood-pressure, non-invasive dsb: plethysmograph, impedance qms: adjunctive open loop fluid therapy recommender fll: thermometer, electronic, clinical.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.A device history record review was completed and documented that the device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported that inaccurate scvo2 values were observed during use.The issue was resolved by replacing the cable.No treatment was performed based on the incorrect values.They attempted to obtain information such as indicated value, expected value, data log, whether any error message was displayed or whether the values were affected by the patient condition, but unavailable.There were no patient complications reported.
 
Additional Manufacturer Narrative
One hemosphere oximetry cable was returned for evaluation.The reported issue regarding inaccurate values was not confirmed through the evaluation.An error message fault: oximetry cable malfunction was found.The functional test was performed on the unit, and it failed the test.There was no physical damage, but an internal failure was confirmed.The reported issue could not be confirmed; therefore the root cause could not be determined.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
HEMOSPHERE
Common Device Name
CATHETER, OXIMETER, FIBEROPTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
one edwards way
irvine CA 92614
Manufacturer Contact
jonathan diaz
one edwards way
irvine, CA 92614
9492507258
MDR Report Key20656076
Report Number2015691-2024-08531
Device Sequence Number4412671
Product Code DQE
UDI-Device Identifier00690103196986
UDI-Public(01)00690103196986(11)220811
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMOXSC100
Device Lot Number16613988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown